MathSciNet Relay Station
MathSciNet bibliographic data
MR2439435 (2010b:28006) 28A75 (28A80)
Csörnyei, Marianna; Suomala, Ville Which measures are projections of purely unrectifiable one-dimensional Hausdorff measures. Proc. Amer. Math. Soc. 137 (2009), no. 1, 145–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement